# SDR USAA20100708BA033

- Difficulty date: July 6, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Fouled
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PHL  FLT 1024  EN ROUTE SJU TO PHL.  ON CLIMBOUT FROM SJU, ABOUT 20,000 FEET, TURNED ON ENGINE ANTI-ICE AND NOTICED A BURNT RUBBER SMELL.  SMELL LASTED FOR ABOUT FIVE MINUTES AFTER THE ANTI-ICE WAS TURNED OFF, IT WAS NOTICED THROUGHOUT THE CABIN.  REPLACED ALL EIGHT RECIRCULATION FILTERS, FORWARD AND AFT, LEFT AND RIGHT  POSITIONS.  NO SMELL NOTICED ON GROUND RUN.  A SATISFACTORY TEST FLIGHT WAS ACCOMPLISHED, WITH THE ANTI-ICE OPERATED ABOVE FL 200 FOR ABOUT 30 MINUTES.  NO ODORS NOTED.
